# SDR SWIA202162675

- Difficulty date: July 17, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N228PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7897
- Aircraft time: 38,096 hours, 37,657 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRAP ON TOP OF LBL 9.0 FROM ABOUT FS 559.0+8 TO FS 570.0 CORRODED IN MULTIPLE PLACES (MARKED)    (FILED CLOSED)    REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW CRJ200 SRM 53-00-00 REMOVED AND REPLACED BEAM CAP FROM FS 559+8 TO FS 570 IAW CRJ200 SRM 51-42-06 REMOVED AND REINSTALLED FLOOR SUPPORT STRUCTURE BETWEEN FS 559+80 TO 570 LBL 12 IAW CRJ200 SRM 51-42-06 SRM 51-42-21 COMPLIED WITH 51-900-1003-SKY NO WEIGHT CHANGE / CALIBRATED TOOLS USED: / DEPTH GUAGE AG1186 CAL DUE JAN2022
